# SDR ASOA20140611126

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 31,825 hours, 24,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Frames 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE WASTE DRAIN VALVE SUPPORT WAS FOUND TO BE CORRODED AT FRAMES 60-61, STRINGERS 18-20R.  MAINTENANCE R & R THE SUPPORT IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
